MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 13; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 13; DENTAL IMPLANT
Model Number TMTWB13
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report was previously submitted under the incorrect mfr 0001038806 - 2019 - 00706 on 15-jul-2019.A reassessment has been completed.One imp tm 4.7 mm mtx full, 13 (tmtwb13) was returned for investigation.Visual inspection of the as returned products identified wear and debris within the drive feature of the implant and the trabecular metal features.No pre-existing conditions was noted on the per.The reported product was located on tooth number 14 and used for 20 days.The customer has not provided additional pictures or x-ray images of the product.Dhr review was completed for the subject lot number 1223137.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Review of the raw materials report of the dhrs under op 10 revealed no non-conformance or rejections based on material specification.It is not indicated by the customer that the patient had sensitivity to any particular metal type, therefore material characterization was not reviewed.Complaint history review was performed for the reported lot number (1223137) for similar event and no other complaint was identified.July post market trending was reviewed and there were no negative trends or corrective actions for the reported event (allergic reaction) or products (tmtwb13).Therefore, based on the available information, device malfunction has not occurred and the reported event was non-verifiable.Zimmer biomet complaint (b)(4).Event date: not provided.Additional pma/510(k) number: k113753, k112160.
 
Event or Problem Description
It was reported that doctor suspected allergic reaction and implant (tmtwb13) was removed.Site was bone grafted.Tooth location 14.

Brand Name
IMP TM 4.7MM MTX FULL, 13
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9257216
Report Number0002023141-2019-00996
Device Sequence Number19292858
Product Code DZE
UDI-Device Identifier00889024019058
UDI-Public(01)00889024019058(17)240207(10)1223137(241)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model NumberTMTWB13
Device Catalogue NumberTMTWB13
Device Lot Number1223137
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight64